# SDR UIEA2024101701044

- Difficulty date: October 20, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 84,622 hours, 16,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CARGO STRUCTURE FLOOR, BTW STA 325 FLOOR BEAM WITH CORROSION LBL 57 APROX.( BEAM WAS REPAIRED IAW SRM 53-00-51-11-1. NO FURTHER DEFECTS NOTED )
